[Ibogaine] Chronic pain patients...

James Forristal psychonaut101 at gmail.com
Fri Dec 28 16:26:46 EST 2012


Glad you found it of use.  Dues to its kappa activity.. taking to high a
dose of resveritol with an opiate can cause slight opiate potentiated
nausea. Fyi
On Dec 26, 2012 1:25 PM, "Jeff G" <jeffgallop at gmail.com> wrote:

> Thanks for this one....
> Peace all
> Jeff
> On Dec 24, 2012 10:25 PM, "James Forristal" <psychonaut101 at gmail.com>
> wrote:
>
>> Information you might find useful.
>> http://www.sciencedaily.com/releases/2012/09/120925114337.htm
>>
>>
>>   -=[) ::::::: MindVox | Ibogaine | List Commands ::::::: (]=-
>> (][%]  :: http://mindvox.com/mailman/listinfo/ibogaine ::  [%][)
>>   -=[) :::: Change Account Settings :: [Un]Subscribe :::: (]=-
>>
>>
>
>   -=[) ::::::: MindVox | Ibogaine | List Commands ::::::: (]=-
> (][%]  :: http://mindvox.com/mailman/listinfo/ibogaine ::  [%][)
>   -=[) :::: Change Account Settings :: [Un]Subscribe :::: (]=-
>
>
-------------- next part --------------
An HTML attachment was scrubbed...
URL: <http://www.mindvox.com/pipermail/ibogaine/attachments/20121228/05064f42/attachment-0001.html>


More information about the Ibogaine mailing list